# SDR CALA9801154

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 1003-1221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN RAIL HAD EXFOLIATED CORROSION AT ATTACH FASTENER AND BELTFRAME AT STA 1022 WITH LIGHT TO MODERATE CORROSION AT STA 1003 TO 1221.  THE TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
